BibTeX record journals/cma/MarinkovicRS08

download as .bib file

@article{DBLP:journals/cma/MarinkovicRS08,
  author    = {Sladjana Marinkovic and
               Predrag Rajkovic and
               Miomir Stankovic},
  title     = {The inequalities for some types of q-integrals},
  journal   = {Comput. Math. Appl.},
  volume    = {56},
  number    = {10},
  pages     = {2490--2498},
  year      = {2008},
  url       = {https://doi.org/10.1016/j.camwa.2008.05.035},
  doi       = {10.1016/j.camwa.2008.05.035},
  timestamp = {Thu, 11 Feb 2021 23:31:15 +0100},
  biburl    = {https://dblp.org/rec/journals/cma/MarinkovicRS08.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics